# SDR AUS20030537

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CFM567B26
- Condition: Contaminated
- Location: Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FUMES IN COCKPIT.  NR 1 ENGINE FIFTH STAGE BLEED DUCT CONTAMINATED WITH ENGINE OIL.   NINTH STAGE, DUST CONTAINED OIL RESIDUE.  BOROSCOPE INSPECTION FOUND OIL STREAKING ON FIRST AND SECOND STAGE HPC BLADES AND STATORS.
